# SDR 2008UALA03820

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1480 BETWEEN, STR 25L AND STR 26L, FRAME DENTED AT INBOARD FLANGE.  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGED FROM FRAME AND INSTALLED DOUBLER RPR PER SRM 53-00-07, RPR 5.
